# SDR DALA2024060805889

- Difficulty date: June 7, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,210 hours, 40,507 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0664, DOOR 1L HAS A TEMP REPAIR ON THE DOOR SEAL IN THE FLEXIBLE HINGE AREA. PER AMDS CARD 2020-2367-1L STEP 3.B.(1). CORRECTIVE ACTION: NO TEARS OR TEMPORARY REPAIR FOUND SEAL IS GOOD. (LP 0381268)
